# SDR SIMA20210609003

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 39,854 hours, 35,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Wow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND DFW LG AIR GRND FAIL CAUTION / DECLARED EMERGENCY- "TRANSFERRED FROM AML PAGE 4764587 ITEM 2-LG AIR/GND FAIL EICAS CAUTION PCESENT AT - FL 180 -> GROUND-C/A-RAR LH AFT WOW PROXIMITY SWITCH IAW AMM 32-63-01.PERFORMED AIR/GROUND OPERATIONAL CHK IAW AMM 32-63-00.OPC GOOD. NO DEFECTS NOTED.
